# SDR ABXA9701016

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47762
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 5910413504
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ELEVATOR CONTROL TAB LEADING EDGE CORRODED BEYOND LIMITS AND MOUNT BRACKET CHANNEL CORRODED BEYOND LIMITS.  REPLACED LEADING EDGE (P/N 5910413-13) AND CHANNEL (P/N 9957761-1) IAW DC9 SRM 51-30-1.
